Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys, I have been on Epiduo (adapalene 0.1% and BP 2.5%) for 5 months. I see so much improvement after my 3rd month, my face was almost clear with no new active acne during the whole month of April 2020. However, starting in May 2020 until now (June 3, 2020), my skin is getting worse. I still use Epiduo every night just a pea size around the area where i usually get pimples. But now almost every day I will get new red bumps and eventually become pustules. The formation of pustule takes 2-3 days usually and the pus will come to a head after 3 days. However they leave very distinct marks and I do see some box car scars forming already from my previous acne. I am just confused because Epiduo worked so well after that 3 months but I started to breakout again pretty bad (worse than what I started with) when I enter my 5th month. Do you think I should stop using epiduo and try a different acne medication or should I stick to Epiduo a bit longer? Has anyone else experience this?  Really appreciate the help guys 

Link to post
Share on other sites
On 6/4/2020 at 1:42 AM, bsfl22 said:

Hey guys, I have been on Epiduo (adapalene 0.1% and BP 2.5%) for 5 months. I see so much improvement after my 3rd month, my face was almost clear with no new active acne during the whole month of April 2020. However, starting in May 2020 until now (June 3, 2020), my skin is getting worse. I still use Epiduo every night just a pea size around the area where i usually get pimples. But now almost every day I will get new red bumps and eventually become pustules. The formation of pustule takes 2-3 days usually and the pus will come to a head after 3 days. However they leave very distinct marks and I do see some box car scars forming already from my previous acne. I am just confused because Epiduo worked so well after that 3 months but I started to breakout again pretty bad (worse than what I started with) when I enter my 5th month. Do you think I should stop using epiduo and try a different acne medication or should I stick to Epiduo a bit longer? Has anyone else experience this?  Really appreciate the help guys 

Hey mate, 

Same thing happened to me exactly the same. Epiduo worked wonders for me so much, I had clear beautiful skin after 3 months, and then 7 months later, I broke out badly again. My acne has not returned to how it was, but I’m still breaking out with the same acne as you’re saying. 
 

I really don’t want to go back on accutane because of the side effects. I got from them last time, but I also feel lost and self conscious about my acne 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×